The Michigan Mathematical Journal

On tensor stable operator ideals.

B. Carl,A. Defant, and M. S. Ramanujan

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 36, Issue 1 (1989), 63-75.

Dates
First available: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029003882

Mathematical Reviews number (MathSciNet)
MR989937

Zentralblatt MATH identifier
0669.47025

Digital Object Identifier
doi:10.1307/mmj/1029003882

Subjects
Primary: 47D30
Secondary: 46M05: Tensor products [See also 46A32, 46B28, 47A80] 47B10: Operators belonging to operator ideals (nuclear, p-summing, in the Schatten-von Neumann classes, etc.) [See also 47L20]

Citation

Carl, B.; Defant, A.; Ramanujan, M. S. On tensor stable operator ideals. The Michigan Mathematical Journal 36 (1989), no. 1, 63--75. doi:10.1307/mmj/1029003882. http://projecteuclid.org/euclid.mmj/1029003882.


Export citation